MathSciNet Relay Station
MathSciNet bibliographic data
MR1835669 (2002c:20008) 20C08 (20C20 20C30)
Grojnowski, I.; Vazirani, M. Strong multiplicity one theorems for affine Hecke algebras of type A. Transform. Groups 6 (2001), no. 2, 143–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement